# SDR 2005FA0000741

- Difficulty date: February 2, 2005
- Submitted: May 18, 2005
- Operation: General aviation
- Aircraft: N54589
- Make and model: Cessna 172P
- Aircraft serial: 17275007
- Engine: Lyc O320*
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: ADV211CC
- Part serial: 2110014203
- Condition: Overheated
- Location: Engine
- Part time: 299 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

REMOVED VACUUM PUMP DUE TO TOTAL FAILURE AND OVERHEAT CONDITION, MELTED TACH CABLE THAT RUNS ABOUT 1 INCH AWAY, THIS IS THE SECOND FAILURE IN THE FLEET WITH OVERHEAT CONDITION, BOTH PUMPS HAD LESS THAN 300 HOURS SINCE NEW.  (K)
